# SDR EE4Y100449

- Difficulty date: November 4, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 17,224 hours, 8,339 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REAR FUSELAGE, PAX CABIN, AFT SERVICE AREA FROM STA 2936 TO STA 2992, -Y1300 SHEAR PLATE CORRODED (FLOOR STRUCTURE SHEAR PLATE PN: D53471124200). NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
